# SDR 03FDEA00543

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shroud
- Condition: Dented
- Location: Fuel Systems
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AUXILARY FUEL TANK SUMP SHROUD HAS DAMAGE.  SUMP SHROUD OK FOR SERVICE IAW FED EX EA7-2810-68041.
